# SDR DALA2019100985798

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME STA 1440 BTW STRINGERS S25L AND S26L, AT AFT CARGO COMPARTMENT (CCT). CORRECTIVE ACTION: FRAME AT STA 1440 BTW STRINGERS S25L AND S26L, WAS REPAIRED PER B757-200 SRM 53-00-07-2R-5, DETAIL 3 AND ER/A 581961-14. REV ORIGINAL.
